Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The semimartingale structure of reflecting Brownian motion


Authors: Richard F. Bass and Pei Hsu
Journal: Proc. Amer. Math. Soc. 108 (1990), 1007-1010
MSC: Primary 60J65; Secondary 60J35
DOI: https://doi.org/10.1090/S0002-9939-1990-1007487-8
MathSciNet review: 1007487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that reflecting Brownian motion on a bounded Lipschitz domain is a semimartingale. We also extend the well-known Skorokhod equation to this case.


References [Enhancements On Off] (What's this?)

  • [BH] Richard F. Bass and Pei Hsu, Some potential theory for reflecting Brownian motion in Hölder and Lipschitz domains, Ann. Probab. 19 (1991), no. 2, 486–508. MR 1106272
  • [F1] Masatoshi Fukushima, A construction of reflecting barrier Brownian motions for bounded domains, Osaka J. Math. 4 (1967), 183–215. MR 0231444
  • [F2] -, Dirichlet forms and Markov processes, North-Holland, Amsterdam, 1980.
  • [H] P. Hsu, Reflecting Brownian motion, boundary local time, and the Neumann boundary value problem, Ph.D. dissertation, Stanford, 1984.
  • [LS] P.-L. Lions and A.-S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1984), no. 4, 511–537. MR 745330, https://doi.org/10.1002/cpa.3160370408
  • [T] Hiroshi Tanaka, Stochastic differential equations with reflecting boundary condition in convex regions, Hiroshima Math. J. 9 (1979), no. 1, 163–177. MR 529332

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J65, 60J35

Retrieve articles in all journals with MSC: 60J65, 60J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007487-8
Keywords: reflecting Brownian motion, Lipschitz domain, Dirichlet form, Skorokhod equation
Article copyright: © Copyright 1990 American Mathematical Society